# SDR AALA960180

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T8750
- Condition: Corroded
- Location: Bs 957
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE UPPER SURFACE OF THE MAIN CABIN PRESSURE DECK.  BLEND-OUTS EXCEEDED SRM MAXIMUM LIMITS.  REMOVED CORROSION, ROTO-PEENED.  ALODINED, PRIMED, AND PAINTED.  APPROVED BY ENGINEERING WITH NOTED CONDITION PER MRB 767-1115.  TST:  42,562.49 HRS.  CYCLES, 10,821.  (X)
